Dragana Jankov Maširević

 

portret dragana3 Assistant Professor
Department of Mathematics
Josip Juraj Strossmayer University of Osijek
Trg Ljudevita Gaja 6
Osijek, HR-31000, Croatia,
phone: +385-31-224-824
fax: +385-31-224-801
email: djankov @ mathos.hr
office:  30 (ground floor)

 Google Scholar


Research Interests

Special functions;
Neumann, Kapteyn and Schlomilch series;
Integral representations; Summation formulas.

Degrees

PhD in Mathematical Analysis, Department of Mathematics, University of Zagreb, 2011.
BSc in Mathematics and Computer Science, Department of Mathematics, University of Osijek, Croatia, 2007.
 

Publications

Journal Publications

  1. D. Jankov Maširević, On New Formulas for the Cumulative Distribution Function of the Noncentral Chi-Square Distribution, Mediterranean Journal of Mathematics (2017) 14:66. DOI: 10.1007/s00009-017-0874-1
  2. D. Jankov Maširević, T. Poganj, p-Extended Mathieu Series from the Schlomilch series Point of View, Vietnam Journal of Mathematics 45/4 (2017),  713-719
  3. D. Jankov Maširević, Rakesh K. Parmar, T. Poganj, (p,q)-extended Bessel and modified Bessel functions of the first kind, Results in Mathematics 72 (2017), 617-632
  4. D. Jankov Maširević, T. Poganj, Infinite summations of hypergeometric type terms by a probabilistic method, The Journal of Analysis 25/1 (2017), 83-92
  5. A. Baricz, S. Ponnusamy, S. Singh, D. Jankov Maširević, Bounds for the product of modified Bessel functions, Aequationes mathematicae 90/4 (2016), 859-870     
  6. D. Jankov Maširević, Summations of Schlomilch series containing some Lommel functions of the first kind terms, Integral Transforms and Special Functions 27/2 (2016), 153-162
  7. D. Jankov Maširević, Summations of Schlömilch series containing Struve function terms, Georgian Mathematical Journal 23/3 (2016), 363-366
  8. D. Jankov Maširević, S. Miodragović, Geometric median in the plane, Elemente der Mathematik 70 (2015), 21-32
  9. D. Jankov Maširević, T. Poganj, New summations of Neumann series of modified Bessel functions, The Journal of Analysis 23 (2015), 47-57
  10. A. Baricz, D. Jankov Maširević, T. Poganj, R. Szasz, On an identity for zeros of Bessel functions, Journal of Mathematical Analysis and Applications 422/1 (2015), 27-36
  11. D. Jankov Maširević, Sturm-Liouville problem and I-Bessel sampling, Acta Polytechnica Hungarica 12/2 (2015), 231-246
  12. D. Jankov Maširević, Summations of Schlömilch series containing modified Bessel function of the second kind terms, Integral Transforms and Special Functions 26/4 (2015), 273-281
  13. D. Jankov Maširević, T. Poganj, Bounds on Čebyšev functional for C_φ[0,1] function class, The Journal of Analysis 22 (2014), 107-117
  14. D. Jankov Maširević, T. Poganj, On coefficients of Kapteyn-type series, Mathematica Slovaca 65/2 (2014), 403-410
  15. D. Jankov Maširević, T. Poganj, Bounds on weighted discrete Čebyšev functional, ProbStat Forum 6 (2013), 1-9
  16. A. Baricz, D. Jankov Maširević, T. Poganj, Integral representations of Dini series of Bessel functions, Integral Transforms and Special Functions 24/8 (2013), 628-635
  17. D. Jankov Maširević, T. Poganj, Andreev-Korkin identity, Saigo fractional integration operator and $Lip_L(α)$ functions, Journal of Mathematical Physics, Analysis and Geometry 8/2 (2012), 144-157
  18. D. Jankov Maširević, T. Poganj, Integral representation of functional series with members containing Jacobi polynomials, Mathematica Balkanica 26/1-2 (2012), 103-112
  19. D. Jankov Maširević, T. Poganj, Integral representation of Schlömilch series, Journal of Classical Analysis1/1 (2012), 75-84
  20. D. Jankov Maširević, A. Baricz, T. Poganj, Integral representations for Neumann-type series of Bessel functions $I_nu, $ $Y_nu$ and $K_nu$, Proceedings of the American Mathematical Society 140/3 (2012), 951-960
  21. A. Baricz, D. Jankov Maširević, T. Poganj, Neumann series of Bessel functions, Integral Transforms and Special Functions 23/7 (2012), 529-538
  22. A. Baricz, D. Jankov Maširević, T. Poganj, Turán type inequalities for Krätzel functions, Journal of Mathematical Analysis and Applications 388/2 (2012), 716-724
  23. D. Jankov Maširević, T. Poganj, R.K. Saxena, Extended general Hurwitz-Lerch Zeta function as Mathieu (a, lambda) - series, Applied mathematics letters 24/8 (2011), 1473-1476
  24. A. Baricz, D. Jankov Maširević, T. Poganj, Integral representation of first kind Kapteyn series, Journal of mathematical physics 52/4 (2011)
  25. R.K. Saxena, T. Poganj, R. Saxena, D. Jankov Maširević, On generalized Hurwitz-Lerch Zeta distributions occuring in statistical inference, Acta Universitatis Sapientiae Mathematica 3/1 (2011), 43-59
  26. D. Jankov Maširević, T. Poganj, E. Suli, On the coefficients of Neumann series of Bessel functions, Journal of Mathematical Analysis and Applications 380/2 (2011), 628-631
  27. H.M. Srivastava, D. Jankov Maširević, T. Poganj, R.K. Saxena, Two-Sided Inequalities for the Extended Hurwitz-Lerch Zeta Function, Computers & Mathematics with Applications 62/1 (2011), 516-522

 

 
Refereed Proceedings
 

1.       D. Jankov Maširević, T. Poganj, A. Baricz, A. Galántai, Sampling Bessel functions and Bessel sampling, 8th International Symposium on Applied Computational Intelligence and Informatics, Timisoara, Romania, 2013, 79-84

2.      M. Benšić, D. Jankov Maširević, Parameter estimation for a three-parameter Weibull distribution - a comparative study, 12th International Conference on Operational Research, Pula, Croatia, 2008, 159-164

 

Others

1.      D. Jankov Maširević, A. Kozić, Geometrijska vjerojatnost u svakodnevnom životu, Osječki matematički list 15/1 (2015), 19-31

2.      D. Jankov Maširević, J. Jankov, Zanimljive rekurzije, Matematičko fizički list 3/259 (2015)

3.      D. Jankov Maširević, I. Papić, Tri klasična problema, Osječki matematički list 12 (2012), 11-19

Books

1. D. Jankov Maširević, Zbirka riješenih zadataka iz teorije mjere i integracije, Sveučilište J. J. Strossmayera, Odjel za matematiku, Osijek, 2014.


Projects

  • Inequalities and Applications 

    Project leader: prof. dr. sc. Josip Pečarić, University of Zagreb. Project was funded in 2014 by the Croatian Science Foundation.

  • Problem procjene parametara u nekim dvoparametarskim monotonim matematičkim modelima

    Project leader: doc. dr. sc. Darija Marković, Deptartment of Mathematics, University of Osijek. Project was funded by J. J. Strossmayer University of Osijek, since July 2013.

  • Statistical Aspects of Parameter Estimation in Nonlinear Parametric Models

    Project leader: prof. dr. sc. Mirta Benšić, Deptartment of Mathematics, University of Osijek. Scientific project of the Croatian Ministry of Science, Education and Sports (235-2352818-1039).


Professional Activities

 

Conferences and Workshops
 Service Activities
  • Since 2014. member of committee for teacher credentialing, appointed by Education and Teacher Training Agency.

  • Zimska matematička škola (Winter math school):

    • 2012./2013. lecture - Zanimljive rekurzije
    • 2011./2012. lecture - Tri klasična problema
    • 2010./2011. lecture - Geometrijski medijan u ravnini
  • Večer matematike
    • 2014./2015. lecture - Zanimljive rekurzije na djelu
       

Teaching

Konzultacije (Office Hours): Četvrtak (Thu) od 15:30. Konzultacije su moguće i po dogovoru.

 

Prijedlog tema završnih i diplomskih radova


Personal

  • Birthdate: January 05, 1985
  • Birthplace: Vukovar, Croatia
  • Family: Married